# SDR AALA2018103109029

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 66,065 hours, 25,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R1 EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-11. OPS CHECKED GOOD.
